Volume 19,Issue 5,1999 Table of Contents

Other Issues:  


The Necessary and Sufficient Conditions of Equivalence of a Class of Real Singular Germs 
  Cen Yanbin and Cen Yanming
  1999,19(5):159-164 [Abstract(2206)]  [View PDF]
Multipliers of Ap and Hp Spaces 
  Yue Xiukui
  1999,19(5):165-170 [Abstract(1769)]  [View PDF]
Antisimple Radical of Hopf Module Algebras 
  Yao Zhongping and Wang Dingguo
  1999,19(5):171-176 [Abstract(1926)]  [View PDF]
The Grouth of Laplace-Stieltjes Transform Convergent Only in the Right Half Plane 
  Jiang Shuzhen
  1999,19(5):177-182 [Abstract(1808)]  [View PDF]
Weighted Approximation by Hight Order Interpolation in Lwp Space 
  Sheng Baohuai,Li Hongtao and Shang Zengke
  1999,19(5):183-188 [Abstract(1949)]  [View PDF]
A Note on the Paper “On Hua Wang Type Inequalities” 
  Wang Jianyong
  1999,19(5):189-195 [Abstract(1884)]  [View PDF]
BCC Algebra and Integral Pomonoid
  Zhang Xiaohong
  1999,19(5):196-198 [Abstract(1997)]  [View PDF]
Unicity Theorem of a Kind of Differential Polynomial
  Qiu Gandi
  1999,19(5):199-204 [Abstract(1934)]  [View PDF]
A Result of Borel′s Direction for Algebroid Functions
  Gao Zongsheng
  1999,19(5):205-210 [Abstract(2070)]  [View PDF]
On Minimal Integral Submanifolds of Sasaki Space Form
  Shu Shichang and Wang Xinmin
  1999,19(5):211-216 [Abstract(1963)]  [View PDF]
The Pinching Phenomenon of Submanifold in Euclidean Space
  Li Qi and Chen Jianhua
  1999,19(5):217-221 [Abstract(2040)]  [View PDF]
Spherical 2-Type Hypersurfaces
  Zhang Yuanzheng
  1999,19(5):222-224 [Abstract(2013)]  [View PDF]
Mapping Theorems Involving Perturbations of Nonlinear Multivalued Operators
  Wang Weimin and Zhao Yichun
  1999,19(5):225-229 [Abstract(1929)]  [View PDF]
A Refinement of the Integral Type Hilbert′s Inequality
  Yang Bicheng
  1999,19(5):230-232 [Abstract(1961)]  [View PDF]
On the Judgement for Operator Point Spectrum of Operator
  Yuan Guochang
  1999,19(5):233-237 [Abstract(2051)]  [View PDF]
A New Characterization of Compactness for the Toeplitz and Hankel Operators of the Weighted Bergman space
  Liu Yongmin
  1999,19(5):238-240 [Abstract(2131)]  [View PDF]
On the Second Degree Putnam Fuglede Theorem
  Chen Yin
  1999,19(5):241-245 [Abstract(2014)]  [View PDF]
Iterative Solutions and Its Error Estimation of Nonlinear Equation for Accretive Operator in Banach Spaces
  Liu Liwei
  1999,19(5):246-250 [Abstract(2106)]  [View PDF]
On a Modifying Triangle Interpolation Polynomial
  Feng Renzhong and He Jiaxing
  1999,19(5):251-257 [Abstract(2181)]  [View PDF]
Lp-Approximation for Beta Operators
  Xie Linsen
  1999,19(5):258-260 [Abstract(1913)]  [View PDF]
Approximation of Bernstein Sikkema Operators
  Xiong Qingliang and Cao Feilong
  1999,19(5):261-265 [Abstract(1822)]  [View PDF]
Remark on the Paper “Algebraic Limit Cycle of a Cubic System with Two Quadratic Algebraic Curve Solutions”
  Liu Meijuan and Zhang Cheng
  1999,19(5):266-268 [Abstract(2224)]  [View PDF]
The Singular Boundary Value Problems for a Class of Nonlinear Elliptic Equations
  Ye Changqing
  1999,19(5):269-276 [Abstract(2113)]  [View PDF]
Oscillation of Hyperbolic Type Delay Partial Difference Equation
  Liu Shutang
  1999,19(5):277-281 [Abstract(1990)]  [View PDF]
On Explicit Structure of Solution Space of a Class of the First Order Nonlinear Ordinary Differential Equation
  Zhang Yuming
  1999,19(5):282-286 [Abstract(2322)]  [View PDF]
Perionic Solutions of Higher Order Neutral Differential Equations
  Zhang Guang
  1999,19(5):287-290 [Abstract(1829)]  [View PDF]
0-Ideals in Distributive P-Algebra
  Yang Yun
  1999,19(5):291-294 [Abstract(1883)]  [View PDF]
On Maximal Rational Extensions of Modules
  Lu Dancheng
  1999,19(5):295-298 [Abstract(1937)]  [View PDF]
Continuous Correspondences and Closed Graph of Correspondences on Super Space
  Cheng Jishu
  1999,19(5):299-304 [Abstract(1837)]  [View PDF]
Complete Convergence for Arrays of B Valued Random Elements
  Niu Sili
  1999,19(5):305-311 [Abstract(2022)]  [View PDF]
An Application of Bayesian Method to Correct Quality Control Limits
  Zhang Liandi and Han Xiaoyou
  1999,19(5):312-314 [Abstract(2091)]  [View PDF]
The Topological Structure of a Complete Open Manifold with Nonnegative Curvature
  Zhan Huashui
  1999,19(5):315-316 [Abstract(2097)]  [View PDF]